# SDR USAA2011020190479

- Difficulty date: January 10, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 59,025 hours, 39,930 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601197
- Part serial: 589
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - CRACKS ON NR 1 SLAT LOWER TRAILING EDGE SURFACE 43 INCHES OUTBOARD OF INBOARD EDGE.  REPAIRED NR 1 SLAT LOWER TRAILING EDGE SURFACE 43 INCHES OUTBOARD OF INBOARD EDGE IAW B737 SRM 57-43-01 REPAIR 6.
